# SDR CALA2009080400429

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 67,503 hours, 34,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE AFT CENTER AND R2 EMERGENCY EXIT LIGHTS CAME ON INTERMITTENTLY.  FOUND AFT FLIGHT ATTENDANT TEST SWITCH NOT FULLY SECURED IN THE OFF POSITION.  SECURED SWITCH, LIGHTS OPS CHECK GOOD.
